# SDR UPS99230990

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT EMERGENCY LIGHT INOP.  REPLACED BATTERIES, OPS CHECK GOOD.
